MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Catalog Number SR-0840-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Loss of consciousness (2418); Ischemia Stroke (4418)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that one day after a right transcarotid artery revascularization (tcar) procedure, the patient was found unresponsive at their home.Imaging revealed bilateral multifocal lesions and a patent stent.The patient has not made a complete recovery.At this time, it is unknown if the reported event is related to procedural issues, patient resistance or non-compliance to medication, or a silk road medical device, hence, the event will be reported out of abundance of caution.
 
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer for analysis.A review of the manufacturing records for this device was completed and no issues were identified that could have led to the adverse event reported.At this time, it is unknown if the reported event is related to procedural issues, patient resistance or non-compliance to medication, or a silk road medical device, hence, the event will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
 
Additional Manufacturer Narrative
This follow-up mdr is being submitted to indicate that the initial mdr report is being retracted as there is no evidence that a silk road medical device caused or contributed to an adverse event.Additional information can be found in the following fields: b4: date of this report, b5: describe event or problem, g3: date recieved by manufacturer, g6: type of report, h2: if follow up, what type?, h11: additional manufacturer narrative.
 
Event or Problem Description
This supplemental mdr is being submitted for additional information received on december 18, 2024: the patient experienced right sided symptoms after the right transcarotid artery revascularization (tcar) procedure.The symptoms are not consistent with the relationship with right sided disease and treatment, as any emboli generated from the right treated side and going to the brain would result in symptoms on the contralateral side (left side) of the body.Given the patient passed the neurological check post procedure, the stent was patent, and the reported neurological stroke symptoms presented on the same side as the treated carotid, the evidence does not support the stroke is related to a silk road medical device.Although imaging revealed multifocal lesions on the right side, the source of the lesions and timing is unknown and as the patient did not experience any symptoms on the left side (contralateral to the right tcar) this event will be deemed as non-reportable.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer Contact
vincent lopez mireles
1213 innsbruck dr.
sunnyvale, CA 94089
4087209002
MDR Report Key20919462
Report Number3014526664-2024-00234
Device Sequence Number5293967
Product Code NIM
UDI-Device Identifier00811311020478
UDI-Public(01)00811311020478(17)260930(10)18250656
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K230402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue NumberSR-0840-CS
Device Lot Number18250656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date01/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age74 YR
Patient SexFemale